Pityriasis rosea-like eruption after anti-inflammatory and antipyretic medication

Gil Yosipovitch, O. Kuperman, E. Livni, I. Avinoach, S. Halevy

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)198-200+247
JournalHarefuah
Volume124
Issue number4
StatePublished - Jan 1 1993
Externally publishedYes

Fingerprint

Pityriasis
Pityriasis Rosea
Drug Eruptions
Antipyretics
Analgesics
Anti-Inflammatory Agents
Inflammation

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Yosipovitch, G., Kuperman, O., Livni, E., Avinoach, I., & Halevy, S. (1993). Pityriasis rosea-like eruption after anti-inflammatory and antipyretic medication. Harefuah, 124(4), 198-200+247.

Pityriasis rosea-like eruption after anti-inflammatory and antipyretic medication. / Yosipovitch, Gil; Kuperman, O.; Livni, E.; Avinoach, I.; Halevy, S.

In: Harefuah, Vol. 124, No. 4, 01.01.1993, p. 198-200+247.

Research output: Contribution to journalArticle

Yosipovitch, G, Kuperman, O, Livni, E, Avinoach, I & Halevy, S 1993, 'Pityriasis rosea-like eruption after anti-inflammatory and antipyretic medication', Harefuah, vol. 124, no. 4, pp. 198-200+247.
Yosipovitch G, Kuperman O, Livni E, Avinoach I, Halevy S. Pityriasis rosea-like eruption after anti-inflammatory and antipyretic medication. Harefuah. 1993 Jan 1;124(4):198-200+247.
Yosipovitch, Gil ; Kuperman, O. ; Livni, E. ; Avinoach, I. ; Halevy, S. / Pityriasis rosea-like eruption after anti-inflammatory and antipyretic medication. In: Harefuah. 1993 ; Vol. 124, No. 4. pp. 198-200+247.
@article{a005dc3af7a648f18cac73b8a35802d2,
title = "Pityriasis rosea-like eruption after anti-inflammatory and antipyretic medication",
author = "Gil Yosipovitch and O. Kuperman and E. Livni and I. Avinoach and S. Halevy",
year = "1993",
month = "1",
day = "1",
language = "English (US)",
volume = "124",
pages = "198--200+247",
journal = "Harefuah",
issn = "0017-7768",
publisher = "Israel Medical Association",
number = "4",

}

TY - JOUR

T1 - Pityriasis rosea-like eruption after anti-inflammatory and antipyretic medication

AU - Yosipovitch, Gil

AU - Kuperman, O.

AU - Livni, E.

AU - Avinoach, I.

AU - Halevy, S.

PY - 1993/1/1

Y1 - 1993/1/1

UR - http://www.scopus.com/inward/record.url?scp=0027273398&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0027273398&partnerID=8YFLogxK

M3 - Article

C2 - 8495898

AN - SCOPUS:0027273398

VL - 124

SP - 198-200+247

JO - Harefuah

JF - Harefuah

SN - 0017-7768

IS - 4

ER -